Skip to Content

Can I take Estroven while using Evamist?

Responses (1)

kaismama 3 Nov 2012

I'm not sure why you would want to, you're taking estrogen. Don't take anything like that until you talk to your doc.

laurielou666 3 Nov 2012

Thank you for the quick response,,, the reason I ask this is because the estroven gave me energy, but it didn't help with the hot flashes. The evamist helps with the hot flashes but, still not able to sleep at night. I am worried about the side effects of the evamist because my mother was on hrt for years and developed blood clots and also had a stroke. I'm thinking hrt is not for me, but the hot flashes are so intense... still confused on what to do and what is safe for me.

kaismama 3 Nov 2012

I was on the estrogen patch, it is a lower dose because it keeps the med constant in your system, and I didn't have any problem with it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions